JOHN V. YOUNG, M.D.; GLEN B. HAYDON, M.D.; CARY P. GRAY, M.D.; SYDNEY P. HECKER, M.D.; PHILIP R. LEE, M.D.
Although nephropathy associated with the use of analgesic medication has received wide notice recently, detailed study and long-term follow-up study of patients reputed to have this problem are rare. We, therefore, present this report on three patients carefully studied and followed up for up to 22 months. Renal biopsy specimens were obtained in two of the patients; tissue from one patient was studied by electron microscopy. The literature is reviewed briefly and some aspects of pathogenesis discussed.
A 31-year-old white woman was seen October 30, 1959, complaining of headaches since the age of 6. She admitted
YOUNG JV, HAYDON GB, GRAY CP, HECKER SP, LEE PR. Nephropathy Associated with the Use of Analgesic Medications. Ann Intern Med. 1965;62:727–737. doi: 10.7326/0003-4819-62-4-727
Download citation file:
Published: Ann Intern Med. 1965;62(4):727-737.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use